How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32792
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

, I've been taking pregabalin 75mg months, I've

Resolved Question:

Hi, I've been taking pregabalin 75mg for three months, I've been getting really bad acid reflux, the burning takes the breath of me. I saw my doctor a week today & he prescribed me with lansoprazole 30mg. My symptoms haven't improved, does it take a while for it to work ?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi. How long have you been on the lansoprazole and how exactly did your doctor diagnose reflux?

Customer: replied 2 years ago.
Been on them for one week, my symptoms I went with was fullness of stomach, burning in throat. & chest, gone of food. He felt my stomach & said my meds av caused it to be inflammed.
Expert:  Dr. Chip replied 2 years ago.
Well that's one possibility but if this is from the meds the lansoprazole may not be that effective, although I'd give it another week. A more effective medication in my opinion would be sulcralfate
Customer: replied 2 years ago.
Would of I had improvement by now then ?
Expert:  Dr. Chip replied 2 years ago.
Usually it should only take a week or a little less to see improvement but I'd still give itg one more week
Customer: replied 2 years ago.
Will it not improve whilst I'm still on pregabalin ?
Expert:  Dr. Chip replied 2 years ago.
That's a little hard to say since I can't be absolutely certain it's the pregablin that's causing this, but if the problem is a gastritis from the medication, again, sulcralfate would, in my opinion, be the proper treatment
Customer: replied 2 years ago.
Do I leave it another week them go bk to docs ?
Expert:  Dr. Chip replied 2 years ago.
Yes give it one more week and if no better let your doctor know
Dr. Chip and 2 other Medical Specialists are ready to help you